# SDR ASOA201101946

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 9, IS CORRODED NEAR FS 364.  REMOVED CORROSION ON CABIN SEAT TRACK IAW SRM 51-21-06.   CORROSION  OUT OF LIMITS IAW SRM 53-21-49.    R & R UNSERVICEABLE SEAT TRACK WITH SERVICEABLE PART IAW SRM 51-41-02, IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.   REPAIR CLASSIFIED AS A MINOR.
